Correction to : “On isospectral deformations of riemannian metrics. II”
Compositio Mathematica, Tome 50 (1983) no. 1, pp. 93-94
Cet article a éte moissonné depuis la source Numdam
@article{CM_1983__50_1_93_0,
author = {Kuwabara, Ruishi},
title = {Correction to : {{\textquotedblleft}On} isospectral deformations of riemannian metrics. {II{\textquotedblright}}},
journal = {Compositio Mathematica},
pages = {93--94},
year = {1983},
publisher = {Martinus Nijhoff Publishers},
volume = {50},
number = {1},
mrnumber = {719069},
zbl = {0516.53047},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1983__50_1_93_0/}
}
TY - JOUR AU - Kuwabara, Ruishi TI - Correction to : “On isospectral deformations of riemannian metrics. II” JO - Compositio Mathematica PY - 1983 SP - 93 EP - 94 VL - 50 IS - 1 PB - Martinus Nijhoff Publishers UR - http://geodesic.mathdoc.fr/item/CM_1983__50_1_93_0/ LA - en ID - CM_1983__50_1_93_0 ER -
Kuwabara, Ruishi. Correction to : “On isospectral deformations of riemannian metrics. II”. Compositio Mathematica, Tome 50 (1983) no. 1, pp. 93-94. http://geodesic.mathdoc.fr/item/CM_1983__50_1_93_0/